i see that some cant be taken with SSRI or tricylic anti. depr., what about xanax and klonipin? i just printed out your post and am headed to local rite-aid. walmart, brooks or walgreens, wherever i can get it, on friday... we dont have a GNC around here, thanks hun...
Benzo's are fine... you may find that once you start the aminos you will not feel the need to take them as much..
The reason not to take the with SSRI's is that it can cause an over abundance of serotonin.. Which causes headaches and other unpleasant symptoms.. even serotonin syndrome..
When I went on the amino's I tapered off my anti depressants..and I only took xanax on occasion for panic attacks.. so I stopped those too..
your awesome peeps!! i think my new anti-depressant is a tricylic one...gotta google...thanx
i also just wanted to mention in case i didnt tell you, i have been diagnosed with fibromyalgia, and its not fun, so if you have any questions i might be able to help you in that area, although its a fairly new diagnoses to me also, but have done alot of online research on it...
what were your symptoms when you were diagnosed?? My mom is the one who brought the idea up. We were discussing how I was feeling.. She has rheumatiod arthritis in her neck. So I looked some stuff up on web.md and alot of stuff matched up with fibro.. especially all the muscle pain and spasms I have.. and I have tightness in my jaw.. but I don't grind my teeth.. weird stuff..
Let me know.. I would love to hear about how you got diagnosed..
You can also check with you doc or the pharmacist you go to... They generalize all of them.. but the doctor is the book used them with some people while they were tapering off of their anti depressant..
I find that the 5HTP with the L-glutamine helps me way more than Lexapro or Trazodone did.. I feel like myself.. not a "numbed" version of me... I felt like my emotions were "watered down" if that makes sense.. and they had also helped to suck all the sex drive out of me.. which is one of the things I am working on with my acupunturist.. seems even after stopping pills and AD's it still hasn't returned.. so gonna get some help with it..